Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 67, Pages 4229-4239
http://dx.doi.org/10.1155/S0161171203303321

Kernel convergence and biholomorphic mappings in several complex variables

Faculty of Mathematics and Computer Science, Babeş-Bolyai University, 1 M. Kogălniceanu Street, Cluj-Napoca 3400, Romania

Received 27 March 2003

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Gabriela Kohr, “Kernel convergence and biholomorphic mappings in several complex variables,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 67, pp. 4229-4239, 2003. https://doi.org/10.1155/S0161171203303321.